Our son was on growth hormone which is IGF1. Some of the side effects of the drug is increased intercranial pressure. The spinal cord and the brain are totally encased and there is fluid that baths the spine and brain. The drug can have the side effect of increasing that pressure. Once it is increased, it can be dangerous to vision. In a standard optical appointment, the doctor found the optic nerve was elevated. After that, we discontinued the growth hormone. He had to have an MRI - brain - to rule out a brain tumor; a spinal tap - to see what the pressure was. Now, he is on diamox - a drug that is given to people with that type of high pressure. If a person where climbing a mountain, the altitude can cause increased pressure too - same thing is given - diamox. I haven't seen any negatives from it yet. Google the drug - growth hormones or IGF1 and review the side effects.
Growth hormone did seem like it helped him with strength.
How long was he on it and how much? Would have you know about the pressure if you wouldn't have had the eye appt?
How long will he be on the diamox? Will pressure decrease...sorry for all the questions.